Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP VERSAONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP VERSAONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number
NONB15STF
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
09/21/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During the laparoscopic surgical procedure a piece of the 15mm trocar that was inside the patient broke off.
New Search
Submit an Adverse Event Report
Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer
(Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key
12576024
Report Number
12576024
Device Sequence Number
3908352
Product Code
GCJ
UDI-Device Identifier
10884521548091
UDI-Public
(01)10884521548091
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/24/2021
Report Date
(Section F)
09/24/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
NONB15STF
Device Catalogue Number
NONB15STF
Device Lot Number
J1FJJ78Y
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/05/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/05/2021
Patient Sequence Number
1
Patient Weight
133
Date Report Sent to FDA
09/24/2021